I stopped having the depo about 8 weeks ago after being on it for 8 years, for the past 2-3 weeks I've had sore boobs, loss of appetite, back ache the first week and a half and twinges not very often in lower abdomen, not sleeping through the night, very achy legs like I used to get when Af was due! My cm has been odd lately, I'm sure I ovulated about a month ago then last week cm was creamy and thick and then changed to very watery (sorry tmi) now cm is very light but creamy/yellow in colour. Last time I came off the depo roughly 3 years ago I fell pregnant straight away which is why I'm worrying so much that I could be the low percentage of women who conceive quickly, me and my partner split up quite recently and now I don't know what to do, I've taken 2 pregnancy tests within the last 2 weeks both came back negative but because I was on the depo for about 8 years I don't actually know when my period is due and if I'm still testing to early. Last time I was pregnant I actually felt pregnant but this time I don't even though I'm getting quite a few symptoms.
Bebbo28 It really is hard to say 100% but every time getting off the Depo can be different and your; saying yourself its alot different. give it at least; another week and if nothing then check, with the doctor all of these symptoms are the same as when your hormones are off which they are due to not getting your shot. try and not worry much about it and call the doctor if you want to make sure. Prior to the holidays so you don't stress out. but most with these shots it can take longer to get pregnant not always so never rule it out but give it a bit more time and see the doctor. Chuck1957
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2014 • 2 answers
Posted 29 Sep 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 2 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers